Woman Says Parkinson’s Drug Caused Five ‘Spontaneous Orgasms’ A Day

Black America Web

Common side effects of Parkinson’s usually include headache, flu-like symptoms, feeling dizzy, constipation and dry mouth.

But for one woman, the symptoms were extremely different.

According to reports:

But after seven days, the Turkish woman began experiencing rather more unusual ones – hyperarousal and increased libido, LiveScience reports.

This was triggering three to five orgasms a day, lasting between five and 20 seconds each time.

By the 10th day, the woman was so distressed, she was admitted to hospital.

In a case report, to be published in the journal Parkinsonism and Related Disorders, the doctors who treated her wrote: ‘To the best of our knowledge, this is the first report of this adverse effect of rasagiline.’

Why the spontaneous orgasms occurred isn’t clear – but one theory is the raised levels of dopamine that rasagiline causes.

The woman had not been taking any other medication, and she did not experience any…

View original post 172 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: